# SDR USAA2013101000001

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 41,778 hours, 23,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A6902
- Condition: Dislodged
- Location: L2 Door
- Part time: 38,191 hours, 17,582 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRAP HANGING OUT OF 2L DOOR.  R & R 2L DOOR SLIDE.
